Veuillez utiliser cette adresse pour citer ce document : http://dspace.univ-tlemcen.dz/handle/112/1935
Titre: Optimal results for parabolic problems arising in some physical models with critical growth in the gradient respect to a Hardy potential
Auteur(s): ABDELLAOUI, Boumediene
PERAL, Ireneo
PRIMO, Ana
Mots-clés: Quasi-linear heat equations
Existence and nonexistence
Hardy potential
Blow-up
Fujita type exponent
Date de publication: 20-déc-2010
Résumé: We deal with the following parabolic problem{u(t) - Delta u = vertical bar del u vertical bar(p) + lambda u/vertical bar x vertical bar(2) + f, u > 0 in Omega x (0, T), u(x,t) = 0 on partial derivative Omega x (0, T), u(x,0) = u(0)(x), x is an element of Omega,where Omega subset of R-N, N >= 3, is a bounded regular domain such that 0 is an element of Omega OR Omega = R-N, p > 1, lambda >= 0 and f >= 0, u(0) >= 0 are in a suitable class of functions.There are deep differences with respect to the heat equation (lambda = 0). The main features in the paper are the following.If lambda > 0, there exists a critical exponent p(+)(lambda) such that for p >= p(+)(lambda), there is no nontrivial local solution.p(+)(lambda) is optimal in the sense that, if p < p(+)(lambda) there exists solution for suitable data.If we consider the Cauchy problem, i.e., Omega equivalent to R-N, we find the same phenomenon about the critical power p(+)(lambda) as above. Moreover, there exists a Fujita type exponent F(lambda) < p(+)(lambda) in the sense that independently of the initial datum, for 1 < p < F(lambda), any solution blows up in a finite time respect to an integral norm. This is a major difference with respect to the heat equation (lambda = 0).
Description: Advances in Mathematics, ISSN : 0001-8708, DOI: 10.1016/j.aim.2010.04.028, Issue :6, Volume : 225, pp. 2967–3021, 20 December 2010.
URI/URL: http://dspace.univ-tlemcen.dz/handle/112/1935
ISSN: 0001-8708
Collection(s) :Articles internationaux

Fichier(s) constituant ce document :
Fichier Description TailleFormat 
Optimal-results-for-parabolic-problems.pdf119,32 kBAdobe PDFVoir/Ouvrir


Tous les documents dans DSpace sont protégés par copyright, avec tous droits réservés.